# SDR CALA2016100700727

- Difficulty date: October 6, 2016
- Submitted: October 7, 2016
- Operation: Air carrier
- Aircraft: N73275
- Make and model: Boeing 737824
- Aircraft serial: 31593
- Aircraft time: 49,378 hours, 16,200 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STAB LOWER SKIN CRACKED AT HSS 101.90 AND ABOUT 12 INCHES FWD OF EXISTING REPAIR.  INSTALLED REPAIR DOUBLER IAW SRM 55-10 -01 REPAIR 11.
